# SDR AALA201810199008

- Difficulty date: October 15, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 10,719 hours, 4,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY  SYSTEM TEST,  CIDS 1 FAILED FOR THE BATTERY ON EMERGENCY POWER SUPPLY UNIT 12WL.  MAINTENANCE REPLACED THE BATTERY IAW AMM 33-51-38 AND 33-51-38-000-002-A.
